Extending the stochastic approach to index numbers: a comment on Crompton
Eliyathamby Selvanathan
Applied Economics Letters, 2003, vol. 10, issue 4, 213-215
Abstract:
Stochastic approach has received renewed attention in recent years (e.g. Clements and Izan, and Selvanathan and Rao). However, there was some criticism about the form of the error variance used in the new stochastic approach (see work by Diewert). In a recent paper in Applied Economics Letters, Crompton provided a solution to this problem. This article presents some comments and corrections on Crompton's work.
Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:10:y:2003:i:4:p:213-215
Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20
DOI: 10.1080/1350435022000043986
Access Statistics for this article
Applied Economics Letters is currently edited by Anita Phillips
More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().